# SDR IPXA2020121063274

- Difficulty date: December 9, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,771 hours, 14,220 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 SLIDE TEST LIGHT NOT WORKING L1 DOOR.  DEFERRED PER MEL 25-61-2 DI M728644 ASSIGNED & PLACARDED DMP 25-61-2 C/W RELAMPED, IAW MM 25-61-04-4.  TESTED GOOD.  M728644 CLOSED.  PLACARD REMOVED.   NO DMP REVERSAL REQUIRED.
